# SDR IPXA13577028

- Difficulty date: January 31, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 28,592 hours, 19,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N539024
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C16, AFT CARGO DOOR LOWER DOOR SILL UPPER & LOWER SURFACE BS 1380-1440 CORRODED.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53. R & R ANGLE IAW BAC DWG 146N5391 & SRM 51-40-02.
